advertisement
Question
Posted by: anon | 2010/07/27

The pill

Hi Doc, I''ve been on triphasil since the birth of my last baby in 2009. then I used nordette for 3months Apr-June this year as the clinic didn''t have triphasil. Got serious chest pains while on nordette, so when I went back to clinic for refill I requested triphasil again but they gave me trigestrel saying its the same as triphasil. Started trigestrel 6 july.
I''ve been having abdominal pain with loweer back pain since last week coupled with nausea and more frequent bowel movements. Went to a gp on friday and she said it might be a tummy bug and prescibed antibiotics. But the abdominal pain and nausea persists. I also did bloodtests yesterday to check kidneys, liver and thyriod don''t have results yet.

Can the abdominal pain &  nausea be caused by the pill.

thanks

anon

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause nausea but shouldn't cause abdominal pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/31

The Pill can cause nausea but shouldn't cause abdominal pain.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement